# SDR AALA20100919GIG01

- Difficulty date: September 18, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 72,004 hours, 11,445 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088A
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

GIG - CAPTAIN REPORTED FLAP INDICATOR WOULD INTERMITTENTLY INDICATE FLAPS ONE WITH SERVO SOUNDS COMING FROM THROTTLE QUADRANT. EMERGENCY DECLARED FLIGHT RETURNED GIG LANDED WITHOUT INCIDENT.  INSPECTED AND FOUND LEFT ENGINE INTEGRATED DRIVE GENERATOR PHASELEADS T2 AND T3 BURNT.  REPLACED LEFT INTEGRATED DRIVE GENERATOR AND BUS POWER CONTROL UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
